# SDR 2001UALA01646

- Difficulty date: August 8, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 29,518 hours, 10,098 cycles
- Engine: Pwa PW2037
- System (JASC): 7933 · Engine Oil Temperature
- Part: Oil System
- Condition: Overtemp
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: K

## Discrepancy

ON DESCENT WITH POWER AT IDLE, LEFT OIL TEMPERATURE REDLINED TILL LANDING.
